# SDR DL76L090920

- Difficulty date: May 24, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 60,656 hours, 8,916 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Inoperative
- Location: Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START BOTH AUTO PRESS CONTROLLERS FAILED W/AUTO INOP MSG.  FOUND BOTH PRESS CONTROLLER BOX INOP RESET CB AT P11 AND PERFORMED BITE IAW AMM.  SYS OK NOW.
